# SDR TRBA2010152

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,333 hours, 30,107 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY,  EMERGENCY ESCAPE PATH MARKING SYS HAS MULTIPLE BULBS LIGHT THAT DO NOT ILLUMINATE.  OPS TESTED EMERGENCY ESCAPE PATH LIGHT AT FLOOR IAW JIC 33-50-00 WORKING PROPERLY.
